# SDR CA011105006

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 310Q
- Aircraft time: 4,291 hours
- Engine: Cont IO470VO
- Propeller: Mcauly 3AF32C87
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Link Rod
- Part number: 632558
- Condition: Disconnected
- Location: Fcu
- Component: Fcu, Cont, IO470VO
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH PILOT NOTICED ROUGHNESS FROM LEFT ENGINE AND UPON LANDING REPORTED THAT THE LEFT ENGINE WOULD NOT IDLE UNLESS MIXTURE PULLED BACK HALFWAY. INSPECTION REVEALED THAT THE COTTER PIN WHICH HOLD THE MIXTURE INTERCONNECT ROD TO THE THROTTLE VALVE HAD BROKEN AND THE ARM FELL OFF ALLOWING NO MIXTURE ADJUSTMENT WITH THROTTLE MOVEMENT AS REQUIRED. NEW COTTER PIN INSTALLED, AIRCRAFT GROUND RUN AND CHECKED SERVICEABLE. ADDITIONAL CHECK CARRIED OUT TO ALL CYLINDERS, COMPRESSION AND BORESCOPE REVEALED NO APPARENT DAMAGE CAUSED AIRCRAFT RETURNED TO SERVICE.
